# SDR DALA2024032503736

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UKNKNOWN
- Condition: Debonded
- Location: Lt Te Flap Vane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DISBONDS WERE FOUND OF: 0.500 IN LENGTH .X 0.500 IN. WIDTH. ON DENTS LOWER SKIN AT LH CENTER FLAP VANE 26.500 IN. INBOARD EDGE, 12.500 IN. TRAILING EDGE AND 28.000 IN. INBOARD EDGE, 12.500 IN. TRAILING EDGE. (IN REFERENCE JOB# 020-0001) SUMMARY OF NRC 00653: AFT MOVABLE FLAP VANE LEFT WING WAS REPAIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 AND 51-70-02-0G PROCEDURE GENERAL. (LP #0260170)
